| Model Number |
222232 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Not Applicable (3189)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi:(b)(4).
Event or Problem Description
It was reported by the affiliate that the doctor reamed the hole with 5.5awl and punched 5.5 healixbr, but when the transferred implant was almost submerged, it would be idling.The transferred implant was going to be left with the rest, and then removed the second 5.5 healixbr for implantation.The process went smoothly.The other side of the elbow implanted with 5.5 healixbr is still broken, and another 5.5 healixbr is removed, and it is successfully implanted.It is unknown if a surgical delay or surgical intervention occurred.It was also reported it was unknown if all broken fragments were removed.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the surgery was delayed due to the event for maybe an hour more than the original operation time.There were fragments generated due to the broken device but were removed successfully by the surgeon.There was no complication to the patient so far.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary according to the information provided, it was reported that two anchors broke during use.The complaint devices were discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint devices were discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [4l88410] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.